Alert archive / Alabama / Flash Flood Warnings in 2015

Flash Flood Warning 7, NWS Birmingham, AL

July 4, 20155 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Jul 4, 2015, 4:11 AM CDT for 5 counties in Alabama. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2015, 4:11 AM CDT (09:11 UTC)
Expired
Jul 4, 2015, 10:15 AM CDT
In force
6 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, AL, Lamar County, AL, Marion County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 86 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 7:00 AM CDTFLASH FLOODVernon, ALSEVERAL ROADS UNDER AT LEAST 6 INCHES OF WATER ACROSS LAMAR COUNTY INCLUDING IN THE CITY OF VERNON AND AT LEAST THREE ROADS IN THE WESTERN PART OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 169 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1393 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WGUS54 KBMX 040911
FFWBMX
ALC057-075-093-127-133-041515-
/O.NEW.KBMX.FF.W.0007.150704T0911Z-150704T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 AM CDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAMAR COUNTY IN WEST CENTRAL ALABAMA...
  MARION COUNTY IN NORTHWESTERN ALABAMA...
  WALKER COUNTY IN CENTRAL ALABAMA...
  WINSTON COUNTY IN NORTHWESTERN ALABAMA...
  FAYETTE COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 1015 AM CDT SATURDAY
    
* AT 409 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN THREE TO SIX INCHES OF 
  RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  JASPER...HAMILTON...WINFIELD...FAYETTE...HALEYVILLE...SUMITON...
  CORDOVA...DORA...CARBON HILL...VERNON...SULLIGENT...MILLPORT...
  LYNN...ARLEY...GUIN...HACKLEBURG...BERRY...DOUBLE SPRINGS...PARRISH
  AND BRILLIANT.

ADDITIONAL RAINFALL AMOUNTS OF TWO FOUR WITH LOCALLY HIGHER 
TOTALS ARE POSSIBLE IN THE WARNED AREA THROUGH THE MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3432 8817 3429 8711 3399 8711 3399 8715
      3390 8710 3389 8701 3382 8695 3379 8697
      3377 8702 3366 8706 3366 8709 3363 8710
      3360 8719 3355 8719 3354 8722 3359 8722
      3361 8752 3361 8763 3352 8768 3354 8827

$$

16
1 follow-up statement
871 
WGUS74 KBMX 041148
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
648 AM CDT SAT JUL 4 2015

ALC057-075-093-127-133-041515-
/O.CON.KBMX.FF.W.0007.000000T0000Z-150704T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMAR AL-MARION AL-WALKER AL-WINSTON AL-FAYETTE AL-
648 AM CDT SAT JUL 4 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
SATURDAY FOR LAMAR...MARION...WALKER...WINSTON AND FAYETTE
COUNTIES...

AT 647 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO FIVE INCHES OF RAIN HAS ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JASPER...HAMILTON...WINFIELD...FAYETTE...HALEYVILLE...SUMITON...
CORDOVA...DORA...CARBON HILL...VERNON...SULLIGENT...MILLPORT...
LYNN...ARLEY...GUIN...HACKLEBURG...BERRY...DOUBLE SPRINGS...PARRISH
AND BRILLIANT.

ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3432 8817 3429 8711 3399 8711 3399 8715
      3390 8710 3389 8701 3382 8695 3379 8697
      3377 8702 3366 8706 3366 8709 3363 8710
      3360 8719 3355 8719 3354 8722 3359 8722
      3361 8752 3361 8763 3352 8768 3354 8827

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 3:33 AM CDT, 38 minutes earlier.

Area forecast discussion, Jul 4, 3:33 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
333 AM CDT SAT JUL 4 2015

.SHORT TERM...
THROUGH 12Z MONDAY.

RADAR IMAGERY IS VERY SIMILAR TO THIS TIME YESTERDAY MORNING...
WITH A PERSISTENT CORRIDOR OF SHOWERS AND STORMS EXTENDING
ACROSS THE NORTHERN PART OF THE CWA AND WESTWARD INTO ARKANSAS.
THE FORECAST AREA IS POSITIONED AHEAD OF A SLOW-MOVING POSITIVELY
TILTED 500MB TROUGH AXIS. HIGH PWAT VALUES AND UNIDIRECTIONAL
WESTERLY FLOW WILL CONTINUE TO SUPPORT MULTIPLE ROUNDS OF
THUNDERSTORM ACTIVITY THROUGH SUNDAY MORNING MAINLY ACROSS THE
NORTHERN HALF OF THE CWA...AND A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR THOSE AREAS. VERY HEAVY RAINFALL UPSTREAM ACROSS
MISSISSIPPI IS ON A TRAJECTORY TOWARD MARION COUNTY...WHERE
RAINFALL ESTIMATES ARE APPROACHING 10 INCHES SINCE JULY 1ST. VERY
SATURATED GROUND EXISTS IN THE FLASH FLOOD WATCH AREA...AND FLASH
FLOODING COULD BECOME A SIGNIFICANT ISSUE LATER THIS MORNING.

FARTHER SOUTH...ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED AS
DAYTIME HEATING OCCURS. 700-500MB FLOW OF 30-40KT WILL SUPPORT
BOWING SEGMENTS AND A POTENTIAL FOR ISOLATED DAMAGING WIND MAINLY
THIS AFTERNOON AND EVENING...SIMILAR TO WHAT OCCURRED YESTERDAY.

THE SOUTHERN END OF THE UPPER-LEVEL TROUGH IS EXPECTED TO AMPLIFY
TONIGHT AND BECOME NEARLY CLOSED OFF SUNDAY MORNING AS IT MOVES
SLOWLY ACROSS TENNESSEE. WITH A LACK OF RIDGING UPSTREAM FROM THE
TROUGH...PWAT VALUES SHOULD REMAIN QUITE HIGH NEAR AND BEHIND THE
THROUGH AXIS. HAVE RAISED POPS ACROSS THE ENTIRE CWA FOR SUNDAY...
AND CANNOT RULE OUT A NEED FOR THE FLASH FLOOD WATCH TO BE
EXTENDED IN TIME AND/OR EXPANDED SOUTHWARD.

87/GRANTHAM

.LONG TERM...
AFTER 12Z MONDAY.

THE TROUGH FINALLY BEGINS TO EXIT ON MONDAY AS A COLD FRONT TRIES
TO SWING DOWN TOWARD THE AREA. HOWEVER IT LOOKS LIKE THE BERMUDA
RIDGE WILL BUILD INTO THE AREA AND KEEP THE FRONT FROM WORKING
INTO THE AREA AND EVENTUALLY PUSH IT BACK NORTH BY THURSDAY OR
FRIDAY. WITH THAT SCENARIO PRECIPITATION CHANCES WILL DROP
SIGNIFICANTLY TUESDAY/WEDNESDAY AS THE HIGH PRESSURE TRIES TO
BUILD INTO THE AREA. LOOKS LIKE WE DO GET BACK TO MORE OF A
CLIMATOLOGICAL SUMMER BY WEDNESDAY/THURSDAY WITH HIGHS BACK IN THE
UPPER 80S NORTH TO LOW 90S SOUTH AND ISOLATED/SCATTERED SHOWERS
STORMS IN THE PEAK HEATING OF THE DAY.

16

&&

.AVIATION...
06Z TAF DISCUSSION.

SHOWERS AND STORMS MOVING FROM WEST TO EAST ACROSS CENTRAL
ALABAMA WILL POSE A THREAT THE NEXT FEW HOURS. THE MAIN ACTIVITY
THE NEXT COUPLE OF HOURS WILL BE APPROACHING MGM. IN SHORT...
POTENTIAL IMPACTS POSSIBLE AT ANYTIME THIS OVERNIGHT WITH
STORMS/SHOWERS AND MVFR CEILINGS. WINDS GENERALLY SOUTH TO
SOUTHWEST AT 4 TO 8 KTS. ADDITIONAL SHOWERS AND STORMS POSSIBLE
IN THE AFTERNOON.

88

&&

.FIRE WEATHER...

HIGH HUMIDITY VALUES AND ABOVE NORMAL RAIN CHANCES WILL CONTINUE
FOR THE NEXT FEW DAYS. THERE ARE NO FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     82  69  83  68  86 /  80  50  60  30  50
ANNISTON    84  69  83  68  86 /  70  60  60  30  50
BIRMINGHAM  83  70  84  70  86 /  80  60  60  30  50
TUSCALOOSA  85  71  87  70  89 /  80  60  60  30  50
CALERA      85  70  85  70  86 /  70  60  60  30  50
AUBURN      86  70  85  70  85 /  50  60  50  30  60
MONTGOMERY  90  72  87  71  88 /  60  60  60  30  60
TROY        90  71  88  70  88 /  50  60  50  30  70

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BLOUNT-CALHOUN-
CHEROKEE-CLAY-CLEBURNE-ETOWAH-FAYETTE-JEFFERSON-LAMAR-MARION-
PICKENS-RANDOLPH-SHELBY-ST. CLAIR-TALLADEGA-TUSCALOOSA-WALKER-
WINSTON.

&&
Hazardous weather outlook, Jul 4, 3:40 AM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
340 AM CDT SAT JUL 4 2015

ALZ011>015-017>050-051145-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
340 AM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

MORE SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE NORTHERN
PORTIONS OF CENTRAL ALABAMA THIS MORNING AND WILL SLIDE OVER AN
ALREADY SATURATED GROUND. ANY ACTIVITY THAT TRAINS OVER THE SAME
AREAS WILL PRODUCE HEAVY RAINFALL AND COULD RESULT IN LOCALIZED
FLASH FLOODING THROUGH THE OVERNIGHT HOURS. THE GREATEST CONCERN
WILL BE ALONG AND NORTH OF AN ALICEVILLE...TO CALERA...TO ROANOKE
LINE. HOWEVER...ISOLATED AREAS OF PROLONGED RAINFALL WILL POSSIBLE
SOUTH OF THIS LINE AS WELL.

IN ADDITION TO THE FLOODING...AN ISOLATED SEVERE THUNDERSTORM
WILL BE POSSIBLE ANY ACROSS CENTRAL ALABAMA FROM 10 AM TO 10 PM.
DAMAGING WINDS WILL BE THE MAIN CONCERN WITH ANY STORM THAT DOES
DEVELOP.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 4, 12:06 AM CDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1206 AM CDT SAT JUL 4 2015

ALZ038-040545-
CHAMBERS AL-
1206 AM CDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS COUNTY UNTIL 1245 AM
CDT...

AT 1205 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TRAMMEL CROSSROADS TO
WEST CHAMBERS TO NEAR OAK BOWERY...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
VALLEY...LANETT...LAFAYETTE...STROUD...LA FAYETTE...RED LEVEL...
WAVERLY...LAKEVIEW...CUSSETA...WEST CHAMBERS...WELCH...RIDGE GROVE...
PENTON...HUGULEY...TRAMMEL CROSSROADS...FAIRFAX...CHAMBERS COUNTY
LAKE...RIVER VIEW...POST OAK FORKS AND STANDING ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3276 8514 3275 8514 3275 8528 3273 8529
      3273 8540 3274 8541 3274 8543 3273 8543
      3274 8549 3273 8549 3273 8557 3274 8557
      3273 8559 3311 8559 3311 8523 3286 8519
      3285 8516 3281 8517 3278 8512
TIME...MOT...LOC 0505Z 248DEG 38KT 3297 8559 3283 8548 3272 8549

87/GRANTHAM
Special weather statement, Jul 4, 12:20 AM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1220 AM CDT SAT JUL 4 2015

ALZ047-040600-
LEE AL-
1220 AM CDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR LEE COUNTY UNTIL 100 AM CDT...

AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WAVERLY TO NEAR AUBURN
UNIVERSITY TO TUSKEGEE NATIONAL FOREST...AND MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AUBURN...OPELIKA...NOTASULGA...WAVERLY...BEANS MILL...BEULAH...AUBURN
UNIVERSITY...BEAUREGARD...BLEECKER...GRIFFEN MILL...LOACHAPOKA...
MOUNT JEFFERSON...ROBERT G. PITTS AIRPORT AND CHEWACLA STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3250 8550 3257 8565 3260 8563 3273 8560
      3273 8549 3274 8549 3273 8543 3274 8543
      3273 8540 3273 8529 3275 8528 3275 8514
      3274 8511 3269 8512 3266 8509 3265 8511
      3263 8508 3262 8509 3259 8508 3255 8504
TIME...MOT...LOC 0520Z 261DEG 35KT 3274 8553 3261 8554 3250 8562

87/GRANTHAM
Local storm report, Jul 4, 12:36 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1236 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND DMG     6 NE JACKSONS GAP       32.94N 85.75W
07/04/2015                   TALLAPOOSA         AL   EMERGENCY MNGR

            TREES DOWN IN TWO SEPARATE LOCATIONS NEAR THE EAGLE CREEK
            COMMUNITY.

&&

GRANTHAM
Special weather statement, Jul 4, 12:39 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1239 AM CDT SAT JUL 4 2015

ALZ045-040630-
MACON AL-
1239 AM CDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR MACON COUNTY UNTIL 130 AM CDT...

AT 1239 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TUSKEGEE NATIONAL
FOREST TO NEAR HARDAWAY...AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...NOTASULGA...SHORTER...FRANKLIN...LAKE TUSKEGEE...
DAVISVILLE...SOCIETY HILL...TUSKEGEE NATIONAL FOREST...HARDAWAY...
LIVERPOOL...CREEK STAND...WARRIORSTAND...MOTON FIELD MUNICIPAL
AIRPORT...UPHAPEE CREEK...FORT DAVIS...CROSS KEYS AND I 85 REST AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3223 8585 3225 8588 3229 8588 3230 8590
      3227 8590 3229 8594 3232 8596 3234 8599
      3238 8601 3255 8561 3250 8549 3249 8544
      3223 8543
TIME...MOT...LOC 0539Z 282DEG 29KT 3252 8554 3230 8592

87/GRANTHAM
Local storm report, Jul 4, 12:52 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1252 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     4 E LAFAYETTE           32.89N 85.33W
07/03/2015                   CHAMBERS           AL   911 CALL CENTER

            TREES DOWN IN NUMEROUS LOCATIONS ACROSS CHAMBERS COUNTY
            INCLUDING LAFAYETTE...LANETT...AND VALLEY.

&&

GRANTHAM
Local storm report, Jul 4, 1:18 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
118 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND DMG     3 NNW PHENIX CITY       32.50N 85.03W
07/03/2015                   RUSSELL            AL   BROADCAST MEDIA

            SEVERAL TREES DOWN. ALSO A HOME WEATHER STATION RECORDED
            A 57 MPH WIND GUST IN NORTH PHENIX CITY.

&&

GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:01 PM CDTSpecial Weather StatementBMXLowndes44 min
Jul 3, 7:21 PM CDTSpecial Weather StatementBMXMontgomery54 min
Jul 3, 7:38 PM CDTSpecial Weather StatementBMXTuscaloosa52 min
Jul 3, 7:45 PM CDTSpecial Weather StatementBMXGreene45 min
Jul 3, 8:07 PM CDTSpecial Weather StatementBMXLamar, Marion53 min
Jul 3, 8:36 PM CDTSpecial Weather StatementBMXElmore, Tallapoosa39 min
Jul 3, 10:40 PM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas, Perry, Shelby65 min
Jul 3, 11:30 PM CDTSevere Thunderstorm WarningBMXCoosa, Tallapoosa60 min
Jul 3, 11:36 PM CDTSpecial Weather StatementBMXElmore54 min
Jul 4, 12:06 AM CDTSpecial Weather StatementBMXChambers39 min
Jul 4, 12:13 AM CDTSevere Thunderstorm WarningBMXChambers, Randolph28 min
Jul 4, 12:20 AM CDTSpecial Weather StatementBMXLee40 min
Jul 4, 12:34 AM CDTAreal Flood AdvisoryBMXMarion, Winston3 hr
Jul 4, 12:39 AM CDTSpecial Weather StatementBMXMacon51 min
Jul 4, 2:47 AM CDTFlash Flood WatchBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 12 more20 hr
Jul 4, 3:59 AM CDTAreal Flood AdvisoryBMXJefferson3 hr
Jul 4, 6:25 AM CDTRiver Flood WarningBMXJefferson21 hr
Jul 4, 6:29 AM CDTFlash Flood WarningBMXJefferson3 hr
Jul 4, 7:30 AM CDTFlash Flood WarningBMXShelby3 hr
Jul 4, 1:34 PM CDTSpecial Weather StatementBMXGreene, Hale41 min
Jul 4, 2:05 PM CDTSpecial Weather StatementBMXHale, Perry55 min
Jul 4, 2:59 PM CDTSpecial Weather StatementBMXBibb, Chilton, Perry61 min
Jul 4, 4:38 PM CDTSpecial Weather StatementBMXAutauga22 min
Jul 4, 5:08 PM CDTSpecial Weather StatementBMXMontgomery37 min
Jul 4, 5:23 PM CDTSevere Thunderstorm WarningBMXElmore, Tallapoosa37 min
Jul 4, 5:55 PM CDTSpecial Weather StatementBMXMacon, Tallapoosa35 min

Nearby

Flash Flood Warnings in Alabama, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.